• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

I'm drowning with it

G

Goodlookingloser

Member
Joined
Mar 7, 2020
Messages
10
Location
Indiana
I have been suffering from anxiety in the last 5 years. its been with me a long time but got diagnosed by it only in 2015. Along the way, I have also got depression. The irony is depression came alone as a bonus gift with anxiety. At the first visit, the doctor prescribed me some medicines for 6 months. The medicines are Lonazep (Only for 20 days) and Zosert (which I had taken long term till now). The issue is that I will have it for 6 months. Then I will go to normal for the next 4 months. Then I will have a relapse and this rut going on for the past few years. In this last month, have one of the most miserable setbacks.

It started with anxiety and i felt like everything around me falling apart and started to catastrophizing even small things in my life. when I have anxiety I have an upset stomach, sweaty hands, lacks sleep, internal resistance to doing everything. So I visited my doc again and he has informed me that I have to take the medicine for the next 2 years because it's almost becoming a mental scar in my brain. For the last 2 weeks, I have been taking the same medicine and I'm feeling terrible right now. I have no energy and I'm not able to think positively ( seems like depression kicked in). As Dexter Morgan says I'm not quite sure who I'm now. The dark passenger inside me wants to haram my self and want to see me dead.



I don't know what to do now?

I'm thinking about seeing another doctor this Monday.

Is anyone taking the same medicine as mine?

Zosert
Lonazep
Please, give your valuable insights. This thing is eating me inside out.
 
Last edited by a moderator:
N

Nukelavee

Well-known member
Joined
Dec 17, 2019
Messages
3,391
Location
London, ON
I'm not familiar with those meds, srry.

But - if they are anything like mine - it can take a month or so to "stabilize" your system. I'n the meantime, yeah, there will be some weird feeling effects.

For me, it made my moods a bit off, made me tired at times, and gave me the dizzies for a while. Skipping a day still gives me those feelings.

It's also normal to have relapses, like you are. And, yes, the more you get anxious, the easier it is to become anxious. At the same time, the more you learn how to cope with the anxiety, the easier it becomes to deal with new anxiety.

I hope that helped.
 
G

Goodlookingloser

Member
Joined
Mar 7, 2020
Messages
10
Location
Indiana
I'm not familiar with those meds, srry.

But - if they are anything like mine - it can take a month or so to "stabilize" your system. I'n the meantime, yeah, there will be some weird feeling effects.

For me, it made my moods a bit off, made me tired at times, and gave me the dizzies for a while. Skipping a day still gives me those feelings.

It's also normal to have relapses, like you are. And, yes, the more you get anxious, the easier it is to become anxious. At the same time, the more you learn how to cope with the anxiety, the easier it becomes to deal with new anxiety.

I hope that helped.
So it's a life long struggle.:study: It will come and go.
 
N

Nukelavee

Well-known member
Joined
Dec 17, 2019
Messages
3,391
Location
London, ON
So it's a life long struggle.:study: It will come and go.
Pretty much. It does get easier to handle, generally. the trick is to build a routine that you do no matter how you feel, so you're never falling behind too badly on bad days or weeks. I do a lot of painting, and writing, which makes me happy.

It's also easier because you can tell yourself it will pass, it's just a cycle.
 
Top